MAUDE Adverse Event Report: COVIDIEN PREMIUM SURGICLIP II; CLIP, IMPLANTABLE

COVIDIEN PREMIUM SURGICLIP II; CLIP, IMPLANTABLE
Model Number 134053
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an open procedure and that the clip failed after the procedure because the clips did not stay on the patient, which required an urgent post-operative re-operation.Another clip was used to complete the case.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during an open procedure, the clip failed after the procedure because it did not remain on the patient.The patient experienced a hemorrhage due to clip dislodgement, which required an urgent postoperative re-operation.Another clip was used to complete the case.

Brand Name
PREMIUM SURGICLIP II
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24933937
Report Number2647580-2026-01113
Device Sequence Number10651860
Product Code FZP
UDI-Device Identifier10884521057579
UDI-Public(01)10884521057579(17)301130(10)P5M0545
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number134053
Device Catalogue Number134053
Device Lot NumberP5M0545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/08/2026
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown